# SDR UPS06846439

- Difficulty date: February 22, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,955 hours, 28,063 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 IN 60 HOLE CORROSION ON WEB UNDER L-ANGLE OF BULKHEAD JUST AFT OF HOLE ENTRANCE.  REMOVED CORRODED WEB AND ANGLE AT STA 1788 IAW SRM 53-02-00-0.  FABRICATED AND INSTALLED REPAIR WEB AND ANGLE AT STA 1788 IAW SRM 53-02-00-0, 53-05-03-0, AND SRM 51-1-21.
